Confluent Heun Equation and Confluent Hypergeometric Equation

S. Yu Slavyanov, A. A. Salatich

Research output: Contribution to journalArticleResearch

Abstract

The confluent Heun equation and the confluent hypergeometric equation are studied in scalar and vector forms with particular emphasis on the role of apparent singularities. A relation to the Painlevé equation is established.

Original languageEnglish
Pages (from-to)157-163
Number of pages7
JournalJournal of Mathematical Sciences (United States)
Volume232
Issue number2
DOIs
StatePublished - 1 Jul 2018

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{f384681edc084451900e261a71b132e2,
title = "Confluent Heun Equation and Confluent Hypergeometric Equation",
abstract = "The confluent Heun equation and the confluent hypergeometric equation are studied in scalar and vector forms with particular emphasis on the role of apparent singularities. A relation to the Painlev{\'e} equation is established.",
author = "Slavyanov, {S. Yu} and Salatich, {A. A.}",
year = "2018",
month = "7",
day = "1",
doi = "10.1007/s10958-018-3865-2",
language = "English",
volume = "232",
pages = "157--163",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "2",

}

Confluent Heun Equation and Confluent Hypergeometric Equation. / Slavyanov, S. Yu; Salatich, A. A.

In: Journal of Mathematical Sciences (United States), Vol. 232, No. 2, 01.07.2018, p. 157-163.

Research output: Contribution to journalArticleResearch

TY - JOUR

T1 - Confluent Heun Equation and Confluent Hypergeometric Equation

AU - Slavyanov, S. Yu

AU - Salatich, A. A.

PY - 2018/7/1

Y1 - 2018/7/1

N2 - The confluent Heun equation and the confluent hypergeometric equation are studied in scalar and vector forms with particular emphasis on the role of apparent singularities. A relation to the Painlevé equation is established.

AB - The confluent Heun equation and the confluent hypergeometric equation are studied in scalar and vector forms with particular emphasis on the role of apparent singularities. A relation to the Painlevé equation is established.

UR - http://www.scopus.com/inward/record.url?scp=85047390281&partnerID=8YFLogxK

U2 - 10.1007/s10958-018-3865-2

DO - 10.1007/s10958-018-3865-2

M3 - Article

VL - 232

SP - 157

EP - 163

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 2

ER -